Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

My nose is stuffy, my heart feels like it's going to explode, I can't breathe very well, I'm nauseous, and I keep hearing DD cry even though she's not. I've already been to the ER today and they couldn't find anthing, so they sent me home. WTF IS WRONG!?

If it matter, I've been taking Welbutrin.

by on May. 2, 2012 at 10:14 PM
Replies (11-20):
MommeeTo4
by Livin w NF1 on May. 2, 2012 at 10:27 PM
Maybe you should go see a doctor or counselor if you aren't already. I know you have a ton on your plate. And it is very stressfull for you

Quoting Ashley_Carlson:

I hope I'm not starting to crash. The body can only handle so much stress.

Quoting MommeeTo4:

Idk sweetie, here's a hug

I wish I could do more for you and your precious girl.


Posted on CafeMom Mobile
RmeWifey01
by on May. 2, 2012 at 10:27 PM

When did you start it?

Quoting Ashley_Carlson:

It's an antidepressant.

Quoting RmeWifey01:

Wellbutrin...is that for allergies or asthma? It sounds like you might have a sinus thing going on and your meds might be raising your bp.



Mom_The_Nurse
by on May. 2, 2012 at 10:28 PM

Call your practitioner who prescribed the Welbutrin. Talk to him or her after hours on the emergency line. How long have you been taking the Welbutrin?

kansasmom1978
by on May. 2, 2012 at 10:29 PM

Wellbutrin is for depression.  I think the OP needs to talk to her dog ASAP

Quoting RmeWifey01:

Wellbutrin...is that for allergies or asthma? It sounds like you might have a sinus thing going on and your meds might be raising your bp.


Mom_The_Nurse
by on May. 2, 2012 at 10:29 PM

and add in something for anxiety maybe. Or change to a different antidepressent because many people have bad reactios to certain kinds and it can take some time before finding the right one.

Quoting MommeeTo4:

Maybe you should go see a doctor or counselor if you aren't already. I know you have a ton on your plate. And it is very stressfull for you

Quoting Ashley_Carlson:

I hope I'm not starting to crash. The body can only handle so much stress.

Quoting MommeeTo4:

Idk sweetie, here's a hug

I wish I could do more for you and your precious girl.



Mom_The_Nurse
by on May. 2, 2012 at 10:30 PM
1 mom liked this

"ruff ruff" *lots of panting* ... what the dog said! lol 

Quoting kansasmom1978:

Wellbutrin is for depression.  I think the OP needs to talk to her dog ASAP

Quoting RmeWifey01:

Wellbutrin...is that for allergies or asthma? It sounds like you might have a sinus thing going on and your meds might be raising your bp.



NatesMyBoy
by on May. 2, 2012 at 10:32 PM
Idk momma, but I hope it gets better:) !
Posted on CafeMom Mobile
RmeWifey01
by on May. 2, 2012 at 10:33 PM
1 mom liked this

I'm guessing you meant doc. Yeah I'm thinking she should call a nurse hotline or the ER of another hospital and describe her symptoms to them. I'd be a little stressed if I felt like I was going to drop dead any second too. I once accidently overdosed myself on my heart meds. That was almost fatal and I felt like I was losing consciencness so I called Poison Control in KS. Those ladies rock! They kept me alive. My dh was deployed at the time too and I was home with our 2 small kiddos.

Quoting kansasmom1978:

Wellbutrin is for depression.  I think the OP needs to talk to her dog ASAP

Quoting RmeWifey01:

Wellbutrin...is that for allergies or asthma? It sounds like you might have a sinus thing going on and your meds might be raising your bp.

 


mommy2annaliese
by on May. 2, 2012 at 10:33 PM

Yes.


IS the welburtrin new? if so, this is a common side effect that may show this medication is not for you.

I had the same problem with zoloft, and quit taking it.

there are different types of ssri's and some, some people can't handle, call a PSYCH doctor asap!

Ashley_Carlson
by on May. 2, 2012 at 10:33 PM

Lol, thanks for that laugh

Quoting Mom_The_Nurse:

"ruff ruff" *lots of panting* ... what the dog said! lol 

Quoting kansasmom1978:

Wellbutrin is for depression.  I think the OP needs to talk to her dog ASAP

Quoting RmeWifey01:

Wellbutrin...is that for allergies or asthma? It sounds like you might have a sinus thing going on and your meds might be raising your bp.




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)